Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 165129, 5 pages
http://dx.doi.org/10.1155/2014/165129
Research Article

Impulsive Antiperiodic Boundary Value Problems for Nonlinear -Difference Equations

1School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 20 January 2014; Accepted 28 February 2014; Published 31 March 2014

Academic Editor: Juan J. Nieto

Copyright © 2014 Lihong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. H. Jackson, “On q-difference equations,” American Journal of Mathematics, vol. 32, pp. 305–314, 1910. View at Publisher · View at Google Scholar
  2. V. Kac and P. Cheung, Quantum Calculus, Springer, 2002.
  3. T. Ernst, A Comprehensive Treatment of q-Calculus, Springer, 2012.
  4. A. Aral, V. Gupta, and R. P. Agarwal, Applications of q-Calculus in Operator Theory, Springer, 2013.
  5. M. El-Shahed and H. A. Hassan, “Positive solutions of q-difference equation,” Proceedings of the American Mathematical Society, vol. 138, no. 5, pp. 1733–1738, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. B. Ahmad and S. K. Ntouyas, “Boundary value problems for q-difference inclusions,” Abstract and Applied Analysis, vol. 2011, Article ID 292860, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. B. Ahmad, S. K. Ntouyas, and I. K. Purnaras, “Existence results for nonlinear q-difference equations with nonlocal boundary conditions,” Communications on Applied Nonlinear Analysis, vol. 19, pp. 59–72, 2012. View at Google Scholar · View at Zentralblatt MATH
  8. B. Ahmad, A. Alsaedi, and S. K. Ntouyas, “A study of second-order q-difference equations with boundary conditions,” Advances in Difference Equations, vol. 2012, article 35, 2012. View at Google Scholar
  9. M. Bohner and R. Chieochan, “Floquet theory for q-difference equations,” Sarajevo Journal of Mathematics, vol. 8, no. 21, pp. 355–366, 2012. View at Publisher · View at Google Scholar
  10. B. Ahmad and J. J. Nieto, “Basic theory of nonlinear third-order q-difference equations and inclusions,” Mathematical Modelling and Analysis, vol. 18, pp. 122–135, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. N. Pongarm, S. Asawasamrit, and J. Tariboon, “Sequential derivatives of nonlinear q-difference equations with three-point q-integral boundary conditions,” Journal of Applied Mathematics, vol. 2013, Article ID 605169, 9 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. I. Area, E. Godoy, and J. J. Nieto, “Fixed point theory approach to boundary value problems for second-order difference equations on non-uniform lattices,” Advances in Difference Equations, vol. 2014, article 14, 2014. View at Google Scholar
  13. I. Area, N. Atakishiyev, E. Godoy, and J. Rodal, “Linear partial q-difference equations on q-linear lattices and their bivariate q-orthogonal polynomial solutions,” Applied Mathematics and Computation, vol. 223, pp. 520–536, 2013. View at Google Scholar
  14. G. Bangerezako, “q-Difference linear control systems,” Journal of Difference Equations and Applications, vol. 17, no. 9, pp. 1229–1249, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. G. Bangerezako, “Variational q-calculus,” Journal of Mathematical Analysis and Applications, vol. 289, no. 2, pp. 650–665, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. J. D. Logan, “First integrals in the discrete variational calculus,” Aequationes Mathematicae, vol. 9, no. 2-3, pp. 210–220, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. S. Guermah, S. Djennoune, and M. Bettayeb, “Controllability and observability of linear discrete-time fractional-order systems,” International Journal of Applied Mathematics and Computer Science, vol. 18, no. 2, pp. 213–222, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. Z. Bartosiewicz and E. Pawłuszewicz, “Realizations of linear control systems on time scales,” Control and Cybernetics, vol. 35, no. 4, pp. 769–786, 2006. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. D. Mozyrska and Z. Bartosiewicz, “On observability concepts for nonlinear discrete-time fractional order control systems,” New Trends in Nanotechnology and Fractional Calculus Applications, vol. 4, pp. 305–312, 2010. View at Google Scholar
  20. T. Abdeljawad, F. Jarad, and D. Baleanu, “Vartiational optimal-control problems with delayed arguments on time scales,” Advances in Difference Equations, vol. 2009, Article ID 840386, 2009. View at Publisher · View at Google Scholar · View at Scopus
  21. F. Mainardi, “Fractional calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics, A. Carpinteri and F. Mainardi, Eds., Springer, New York, NY, USA, 1997. View at Google Scholar
  22. O. Agrawal, “Some generalized fractional calculus operators and their applications in integral equations,” Fractional Calculus and Applied Analysis, vol. 15, pp. 700–711, 2012. View at Publisher · View at Google Scholar
  23. B. Ahmad and S. Sivasundaram, “Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 3, pp. 251–258, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. Y. Tian and Z. Bai, “Existence results for the three-point impulsive boundary value problem involving fractional differential equations,” Computers and Mathematics with Applications, vol. 59, no. 8, pp. 2601–2609, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. G. M. Mophou, “Existence and uniqueness of mild solutions to impulsive fractional differential equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 72, no. 3-4, pp. 1604–1615, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. G. Wang, B. Ahmad, and L. Zhang, “Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 3, pp. 792–804, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. B. Ahmad and J. J. Nieto, “Anti-periodic fractional boundary value problems,” Computers and Mathematics with Applications, vol. 62, no. 3, pp. 1150–1156, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. M. Fečkan, Y. Zhou, and J. R. Wang, “On the concept and existence of solution for impulsive fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, pp. 3050–3060, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. X. F. Zhou, S. Liu, and W. Jiang, “Complete controllability of impulsive fractional linear time-invariant systems with delay,” Abstract and Applied Analysis, vol. 2013, Article ID 374938, 7 pages, 2013. View at Publisher · View at Google Scholar
  30. G. Wang, B. Ahmad, L. Zhang, and J. J. Nieto, “Comments on the concept of existenc e of solution for impulsive fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, pp. 401–403, 2014. View at Publisher · View at Google Scholar
  31. A. Chauhan and J. Dabas, “Local and global existence of mild solution to an impulsive fractional functional integro-differential equation with nonlocal condition,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, pp. 821–829, 2014. View at Publisher · View at Google Scholar
  32. J. Tariboon and S. K. Ntouyas, “Quantum calculus on finite intervals and applications to impulsive difference equations,” Advances in Difference Equations, vol. 2013, article 282, 2013. View at Google Scholar
  33. J. Tariboon and S. K. Ntouyas, “Boundary value problems for first-order impulsive functional q-integro- difference equations,” Abstract and Applied Analysis, vol. 2014, Article ID 374565, 2014. View at Publisher · View at Google Scholar
  34. L. Zhang, D. Baleanu, and G. Wang, “Nonlocal boundary value problem for nonlinear qk integro-difference equation,” Abstract and Applied Analysis, vol. 2014, Article ID 478185, 2014. View at Publisher · View at Google Scholar